International Journal of Mathematics Research (IJMR)

 

Volume 8, Number 2 (2016)

 

 

CONTENTS

 

 

Cordiality of Transformation Graphs of Cycles
pp. 7183
Chandrakala S.B and K. Manjula

Fuzzy Join - Semidistributive Lattice
pp. 85-92
K. Nithya and V.Vinoba

The Split Equitable Domination Number of a Fuzzy Graph
pp. 93-98
S. Revathi C.V.R. Hari Narayanan and R. Muthuraj

Some Results on Fuzzy Semimodular Lattice
pp. 99-105
K.Nithya and V.Vinoba

New Structures on Upper Flexible Q-Fuzzy Group
pp. 107-112
P. Sarangapani and P.Muruganantham

Cordiality of Transformation Graphs of Cycles
pp.113-125
Chandrakala S.B and K. Manjula

Solving Fuzzy Transportation Problem using Ranking of Trapezoidal Fuzzy Numbers
pp. 127-132
P.Maliniand and M.Ananthanarayanan

 

Lehmer-3 Mean Labeling of Some Disconnected Graphs
pp. 133-142
S. Somasundaram, S. S. Sandhya and T. S. Pavithra


 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact